Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
  • Load image into Gallery viewer, Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
  • Load image into Gallery viewer, Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
  • Load image into Gallery viewer, Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
  • Load image into Gallery viewer, Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Regular price
$15.95
Sale price
$15.95
Regular price
Sold out
Unit price
per 

  • Fexofenadine HCl 180 mg
  • Indoor & Outdoor Allergies
  • Non-Drowsy
  • 100 Count Tablets
  • Compare to Allegra Allergy active ingredient


  • SKU: MHL-1